# SDR 95ZZZX6034

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heat Mat
- Part number: 45AS660109
- Condition: Delaminated
- Location: Lt Elev Horn
- Part time: 256 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOT'S PRE-FLIGHT, DISCOVERED DELAMINATION ON LT ELEVATOR HORN HEAT MAT.  NO DELAMINATION ALLOWED PER BEECH 400A MANUAL.  REMOVED AND REPLACED LT ELEVATOR HORN HEAT MAT.
